Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone experienced nightmares on Effexor XR Kathy Powers

Posted by mercedes on July 11, 2003, at 14:40:55

In reply to Has anyone experienced nightmares on Effexor XR, posted by Kathy Powers on July 11, 2003, at 8:09:50

I've had unusual dreams/nightmares. This is one "side effect" from effexor xr. What I did was ease myself from taking the effexor at night, to mid-morning (I moved it up one hour a day till I got to mid-morning). Just cause, I'll try anything to ease the side effects. Told my pdoc about it and he had no problem with it. Sweating is also a side effect. I drink water now, which is good for me. I used to only drink coffee and diet coke, no water. All in all, Effexor is right for me. Hope this helps.....mercedes

> My daughter is on 150mg of Effexor XR every night, and she has been having horrible nightmares. Has anyone else noticed this? Could it be liked to the Effexor?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mercedes thread:13781
URL: http://www.dr-bob.org/babble/20030708/msgs/240943.html